# SDR UPS97824462

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46007
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corrosion
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, RBL 22 TO RBC AT STA TO FLOORBEAM CORRODED.  REPAIRED IAW REO 03525 BY INSTALLING FLOORBEAM CAP. REPAIRED IAW REO 0 3525 AND SRM 51-1-2D.
